# SDR DL738041001

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 15,196 hours, 7,498 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 231702138
- Part serial: 302188
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROX 2.5 HRS INTO FLT, FLIGHT ATTENDANT REPORTED STRONG ELEC FUMES AFT OF OVERWING EXITS.  AT SAME TIME VIDEO SCREENS RETRACTED/EXTENDED ON THEIR OWN AFT OF ROW 23.  VIDEO 3 C/B WAS  POPPED.  FLT CREW PULLED REMAINING VIDEO C/B`S AND ENTERTAINMENT C/BS.  FUMES IMMEDIATELY DISSIPATED.  REPLACED VIDEO DISTRIBUTION UNIT AT SEAT 20ABC.
